# SDR SIMA20131213004

- Difficulty date: December 13, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,123 hours, 19,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED AT FRAME 29.  REPAIRED LEFT HAND OMEGA BEAM AT FRAME 29 IAW ERS-EM-53MR-126.
